OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Parameters Identification and Numerical Simulation for a Fractional Model of Honeybee Population Dynamics
Slavi Georgiev, Lubin G. Vulkov
Fractal and Fractional (2023) Vol. 7, Iss. 4, pp. 311-311
Open Access | Times Cited: 7

Showing 7 citing articles:

Urban Meteorology, Pollutants, Geomorphology, Fractality, and Anomalous Diffusion
Patrício Pacheco, Eduardo Mera, Gustavo Navarro, et al.
Fractal and Fractional (2024) Vol. 8, Iss. 4, pp. 204-204
Open Access | Times Cited: 4

Combination of Multigrid with Constraint Data for Inverse Problem of Nonlinear Diffusion Equation
Tao Liu, Di Ouyang, Lianjun Guo, et al.
Mathematics (2023) Vol. 11, Iss. 13, pp. 2887-2887
Open Access | Times Cited: 9

Dynamics of Sea Lamprey Populations in Marine and Lake Environments: An Analysis of Sex Ratio Impacts and Predatory Behavior
Dongjie Wang, Yu Guo, Zean Dai
Highlights in Science Engineering and Technology (2024) Vol. 109, pp. 338-346
Open Access

Numerical restorability of parameter values of space-time fractional soil consolidation model
Vsevolod Bohaienko
Computational and Applied Mathematics (2024) Vol. 43, Iss. 6
Closed Access

Refined Unbiased Stochastic Approach for Fredholm Integral Equations
Venelin Todorov, Ivan Georgiev, Milen Chechev, et al.
Journal of Physics Conference Series (2024) Vol. 2910, Iss. 1, pp. 012036-012036
Open Access

Numerical Analysis of Direct and Inverse Problems for a Fractional Parabolic Integro-Differential Equation
Miglena N. Koleva, Lubin G. Vulkov
Fractal and Fractional (2023) Vol. 7, Iss. 8, pp. 601-601
Open Access

Page 1

Scroll to top